Posted by Luka62 on February 5, 2003, at 23:36:21
In reply to Re: has anyone had a good response to lamictal?, posted by Hattree on February 5, 2003, at 10:08:34
I have had very good results with Lamictal. It's been the only med along with Nardil--and has totally changed my life.HOWEVER, only when I read here where others had been diagnosed with Irritable Bowel Syn. did I start to put 2 and 2 together. I never had any GI problems until I started Lamictal 1 1/2yrs ago; my doc just increased my dosage in last 2 weeks--I have been in Constant abdominal pain, and 3 days ago when it was increased another 50mg, I've been having chest pain as well.
Will talk to pdoc in a.m., but I am Scared to think about going off it, because it's been an answer to prayers for me..Dilemma! Now I also see an increase in the "less common" side effects like dental problems, chills , inc. anxiety.
How do we make a call like this? I know some side effects have to be tolerated when the wanted effect is positive, but..???